# SDR 9JLA2023021633406

- Difficulty date: February 8, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N530BD
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5352
- Aircraft time: 7,924 hours, 3,562 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flex Hose
- Part number: CAN1004
- Condition: Collapsed
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: I

## Discrepancy

THE FLIGHT CREW REPORTED HAVING A CABIN PRESSURIZATION FAULT, DESCRIBING THE CABIN ALTITUDE CLIMBED RAPIDLY ON ASCENT TO FLIGHT LEVEL 210 AND THEN FULLY DEPRESSURIZED WHILE DESCENDING THROUGH 16000 FT. THE LANDING WAS UNEVENTFUL. THE MAINTENANCE PROVIDER REPLACED THE CABIN PRESSURE CONTROLLER ASSY WITH REPAIRED UNIT. ADDITIONAL TROUBLESHOOTING FOUND A VACUUM HOSE ATTACHING TO THE PRESSURE CONTROLLER COLLAPSED AND LEAKING.  OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
